# SDR SCNA20130201033

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF 178 BULKHEAD HAS GOUGE LT SIDE LBL 25 WL 196.5 MARKED.  BLENDED GOUGE ON 178 BULKHEAD.  OUT OF LIMITS.  RE-WORKED DAMAGED AREA.
